Panol 125mg/5ml 100ml

$065 USD

Panol 125mg/5ml

Ingredient: Paracetamol 125mg 

Indication: Symptomatic treatment of mild to moderate pain and/or fever such as headache, toothache, back pain, and myalgia.

Direction: 

-4 to 11 months: 2.5-5ml 

-12 to 23 months: 5ml 

-2-5 years: 7.5ml 

-6-8years: 10-12.5ml 

-9-11years: 15ml 

-over 12years: 20ml

The dose may be repeated every 6 hours if needed. Do not exceed 4 doses per day.

Side effect: 

Low fever with nausea, stomach pain, and loss of appetite. If mouth, face, lips, tongue or throat start swelling. Consult your doctor or pharmacist prior to starting or stopping a new medication.